• Previous Article
    Continuity with respect to fractional order of the time fractional diffusion-wave equation
  • EECT Home
  • This Issue
  • Next Article
    Approximate continuous data assimilation of the 2D Navier-Stokes equations via the Voigt-regularization with observable data
September  2020, 9(3): 753-772. doi: 10.3934/eect.2020032

Existence and asymptotic stability of periodic solutions for neutral evolution equations with delay

Department of Mathematics, Shanxi Normal University, Linfen 041000, China

* Corresponding author. Qiang Li and Mei Wei

Received  July 2019 Revised  October 2019 Published  December 2019

Fund Project: Research supported by NNSF of China (11261053) and NSF of Gansu Province (1208RJZA129)

In this paper, we are devoted to consider the periodic problem for the neutral evolution equation with delay in Banach space. By using operator semigroups theory and fixed point theorem, we establish some new existence theorems of periodic mild solutions for the equation. In addition, with the aid of a new integral inequality with delay, we present essential conditions on the nonlinear function to guarantee that the equation has an asymptotically stable periodic mild solution.

Citation: Qiang Li, Mei Wei. Existence and asymptotic stability of periodic solutions for neutral evolution equations with delay. Evolution Equations & Control Theory, 2020, 9 (3) : 753-772. doi: 10.3934/eect.2020032
References:
[1]

M. AdimyH. Bouzahir and K. Ezzinbi, Existence and stability for some partial neutral functional differential equations with infinite delay, J. Math. Anal. Appl., 294 (2004), 438-461.  doi: 10.1016/j.jmaa.2004.02.033.  Google Scholar

[2]

M. Adimy and K. Ezzinbi, Existence and stability in the $\alpha$-norm for partial functional equations of neutral type, Ann. Mat. Pura Appl., 185 (2006), 437-460.  doi: 10.1007/s10231-005-0162-8.  Google Scholar

[3]

R. Benkhalti and K. Ezzinbi, Periodic solutions for some partial functional differential equations, J. Appl. Math. Stochastic Anal., 2004 (2004), 9-18.  doi: 10.1155/S1048953304212011.  Google Scholar

[4]

R. BenkhaltiA. Elazzouzi and K. Ezzinbi, Periodic solutions for some partial neutral functional differential equations, Electron, J. Differ. Equ., 2006 (2006), 1-14.   Google Scholar

[5]

R. BenkhaltiA. Elazzouzi and K. Ezzinbi, Periodic solutions for some nonlinear partial neutral functional differential equations, Internat. J. Bifur. Chaos Appl. Sci. Engrg., 20 (2010), 545-555.  doi: 10.1142/S0218127410025600.  Google Scholar

[6]

T. A. Burton and B. Zhang, Periodic solutions of abstract differential equations with infinite delay, J. Diffe. Equ., 90 (1991), 357-396.  doi: 10.1016/0022-0396(91)90153-Z.  Google Scholar

[7]

P. Cannarsa and D. Sforza, Global solutions of abstract semilinear parabolic equations with memory terms, NoDEA Nonlinear Differential Equations. Appl., 10 (2003), 399-430.  doi: 10.1007/s00030-003-1004-2.  Google Scholar

[8]

Y. Chen, The existence of periodic solutions for a class of neutral differential difference equations, J. Austral. Math. Soc. Ser. B, 33 (1992), 507-516.  doi: 10.1017/S0334270000007190.  Google Scholar

[9]

K. Ezzinbi and J. Lui, Periodic solutions of non-densely defined delay evolutions equations, J. Appl. Math. Stochastic Anal., 15 (2002), 113-123.   Google Scholar

[10]

K. Ezzinbi and S. Ghnimib, Existence and regularity of solutions for neutral partial functional integrodifferential equations, Nonlinear Anal. Real World Appl., 11 (2010), 2335-2344.  doi: 10.1016/j.nonrwa.2009.07.007.  Google Scholar

[11]

K. EzzinbiB. A. Kyelem and S. Ouaro, Periodicity in the $\alpha$-norm for partial functional differential equations in fading memory spaces, Nonlinear Anal., 97 (2014), 30-54.  doi: 10.1016/j.na.2013.10.026.  Google Scholar

[12]

X. Fu and X. Liu, Existence of periodic solutions for abstract neutral non-autonomous equations with infinite delay, J. Math. Anal. Appl., 325 (2007), 249-267.  doi: 10.1016/j.jmaa.2006.01.048.  Google Scholar

[13]

X. Fu, Existence of solutions and periodic solutions for abstract neutral equations with unbounded delay, Dyn. Contin. Discrete Impuls. Syst. Ser. A Math. Anal., 15 (2008), 17-35.   Google Scholar

[14]

J. K. Hale and S. M. Verduyn Lunel, Introduction to Functional Differential Equations, Springer-Verlag, Berlin, 1993. doi: 10.1007/978-1-4612-4342-7.  Google Scholar

[15]

J. Hale, Partial neutral functional-differential equations, Rev. Roumaine Math. Pures Appl., 39 (1994), 339-344.   Google Scholar

[16]

E. Hernández and H. Henríquez, Existence of periodic solutions of partial neutral functional-differential equations with unbounded delay, J. Math. Anal. Appl., 221 (1998), 499-522.  doi: 10.1006/jmaa.1997.5899.  Google Scholar

[17]

E. Hernández, Existence results for partial neutral integrodifferential equations with unbounded delay, J. Math. Anal. Appl., 292 (2004), 194-210.   Google Scholar

[18]

E. Hernández and M. L. Pelicer, Asymptotically almost periodic and almost periodic solutions for partial neutral differential equations, Appl. Math. Lett., 18 (2005), 1265-1272.  doi: 10.1016/j.aml.2005.02.015.  Google Scholar

[19]

N. Huy and N. Dang, Dichotomy and periodic solutions to partial functional differential equations, Discrete Contin. Dyn. Syst. Ser. B, 22 (2017), 3127-3144.  doi: 10.3934/dcdsb.2017167.  Google Scholar

[20]

Y. Li, Existence and asymptotic stability of periodic solution for evolution equations with delays, J. Functional Anal., 261 (2011), 1309-1324.  doi: 10.1016/j.jfa.2011.05.001.  Google Scholar

[21]

Q. LiY. Li and P. Chen, Existence and uniqueness of periodic solutions for parabolic equation with nonlocal delay, Kodai Mathematical Journal, 39 (2016), 276-289.  doi: 10.2996/kmj/1467830137.  Google Scholar

[22]

J. Liang, Periodicity of solutions to the Cauchy problem for nonautonomous impulsive delay evolution equations in Banach spaces, Anal. Appl., 15 (2017), 457-476.  doi: 10.1142/S0219530515500281.  Google Scholar

[23]

J. LiangJ. H. Liu and T. J. Xiao, Condensing operators and periodic solutions of infinite delay impulsive evolution equations, Discrete Contin. Dyn. Syst. Ser. S, 10 (2017), 475-485.  doi: 10.3934/dcdss.2017023.  Google Scholar

[24]

J. Liu, Bounded and periodic solutions of infinite delay evolution equations, J. Math. Anal. Appl., 286 (2003), 705-712.  doi: 10.1016/S0022-247X(03)00512-2.  Google Scholar

[25]

A. Lunardi, On the linear heat equation with fading memory, SIAM J. Math. Anal., 21 (1990), 1213-1224.  doi: 10.1137/0521066.  Google Scholar

[26]

A. Pazy, Semigroup of Linear Operators and Applications to Partial Differential Equations, Springer-Verlag, New York, 1983. doi: 10.1007/978-1-4612-5561-1.  Google Scholar

[27]

J. Wu and H. Xia, The existence of periodic solutions to integro-differential equations of neutral type via limiting equations, Math. Proc. Cambridge Philos. Soc., 112 (1992), 403-418.  doi: 10.1017/S0305004100071073.  Google Scholar

[28]

J. Wu, Theory and Application of Partial Functional Differential Equations, Springer-Verlag, New York, 1996. doi: 10.1007/978-1-4612-4050-1.  Google Scholar

[29]

X. Xiang and N. U. Ahmed, Existence of periodic solutions of semilinear evolution equations with time lags, Nonlinear Anal., 18 (1992), 1063-1070.  doi: 10.1016/0362-546X(92)90195-K.  Google Scholar

[30]

K. Yosida, Functional Analysis, (Sixth Edition), Springer-Verlag, Berlin, 1980.  Google Scholar

show all references

References:
[1]

M. AdimyH. Bouzahir and K. Ezzinbi, Existence and stability for some partial neutral functional differential equations with infinite delay, J. Math. Anal. Appl., 294 (2004), 438-461.  doi: 10.1016/j.jmaa.2004.02.033.  Google Scholar

[2]

M. Adimy and K. Ezzinbi, Existence and stability in the $\alpha$-norm for partial functional equations of neutral type, Ann. Mat. Pura Appl., 185 (2006), 437-460.  doi: 10.1007/s10231-005-0162-8.  Google Scholar

[3]

R. Benkhalti and K. Ezzinbi, Periodic solutions for some partial functional differential equations, J. Appl. Math. Stochastic Anal., 2004 (2004), 9-18.  doi: 10.1155/S1048953304212011.  Google Scholar

[4]

R. BenkhaltiA. Elazzouzi and K. Ezzinbi, Periodic solutions for some partial neutral functional differential equations, Electron, J. Differ. Equ., 2006 (2006), 1-14.   Google Scholar

[5]

R. BenkhaltiA. Elazzouzi and K. Ezzinbi, Periodic solutions for some nonlinear partial neutral functional differential equations, Internat. J. Bifur. Chaos Appl. Sci. Engrg., 20 (2010), 545-555.  doi: 10.1142/S0218127410025600.  Google Scholar

[6]

T. A. Burton and B. Zhang, Periodic solutions of abstract differential equations with infinite delay, J. Diffe. Equ., 90 (1991), 357-396.  doi: 10.1016/0022-0396(91)90153-Z.  Google Scholar

[7]

P. Cannarsa and D. Sforza, Global solutions of abstract semilinear parabolic equations with memory terms, NoDEA Nonlinear Differential Equations. Appl., 10 (2003), 399-430.  doi: 10.1007/s00030-003-1004-2.  Google Scholar

[8]

Y. Chen, The existence of periodic solutions for a class of neutral differential difference equations, J. Austral. Math. Soc. Ser. B, 33 (1992), 507-516.  doi: 10.1017/S0334270000007190.  Google Scholar

[9]

K. Ezzinbi and J. Lui, Periodic solutions of non-densely defined delay evolutions equations, J. Appl. Math. Stochastic Anal., 15 (2002), 113-123.   Google Scholar

[10]

K. Ezzinbi and S. Ghnimib, Existence and regularity of solutions for neutral partial functional integrodifferential equations, Nonlinear Anal. Real World Appl., 11 (2010), 2335-2344.  doi: 10.1016/j.nonrwa.2009.07.007.  Google Scholar

[11]

K. EzzinbiB. A. Kyelem and S. Ouaro, Periodicity in the $\alpha$-norm for partial functional differential equations in fading memory spaces, Nonlinear Anal., 97 (2014), 30-54.  doi: 10.1016/j.na.2013.10.026.  Google Scholar

[12]

X. Fu and X. Liu, Existence of periodic solutions for abstract neutral non-autonomous equations with infinite delay, J. Math. Anal. Appl., 325 (2007), 249-267.  doi: 10.1016/j.jmaa.2006.01.048.  Google Scholar

[13]

X. Fu, Existence of solutions and periodic solutions for abstract neutral equations with unbounded delay, Dyn. Contin. Discrete Impuls. Syst. Ser. A Math. Anal., 15 (2008), 17-35.   Google Scholar

[14]

J. K. Hale and S. M. Verduyn Lunel, Introduction to Functional Differential Equations, Springer-Verlag, Berlin, 1993. doi: 10.1007/978-1-4612-4342-7.  Google Scholar

[15]

J. Hale, Partial neutral functional-differential equations, Rev. Roumaine Math. Pures Appl., 39 (1994), 339-344.   Google Scholar

[16]

E. Hernández and H. Henríquez, Existence of periodic solutions of partial neutral functional-differential equations with unbounded delay, J. Math. Anal. Appl., 221 (1998), 499-522.  doi: 10.1006/jmaa.1997.5899.  Google Scholar

[17]

E. Hernández, Existence results for partial neutral integrodifferential equations with unbounded delay, J. Math. Anal. Appl., 292 (2004), 194-210.   Google Scholar

[18]

E. Hernández and M. L. Pelicer, Asymptotically almost periodic and almost periodic solutions for partial neutral differential equations, Appl. Math. Lett., 18 (2005), 1265-1272.  doi: 10.1016/j.aml.2005.02.015.  Google Scholar

[19]

N. Huy and N. Dang, Dichotomy and periodic solutions to partial functional differential equations, Discrete Contin. Dyn. Syst. Ser. B, 22 (2017), 3127-3144.  doi: 10.3934/dcdsb.2017167.  Google Scholar

[20]

Y. Li, Existence and asymptotic stability of periodic solution for evolution equations with delays, J. Functional Anal., 261 (2011), 1309-1324.  doi: 10.1016/j.jfa.2011.05.001.  Google Scholar

[21]

Q. LiY. Li and P. Chen, Existence and uniqueness of periodic solutions for parabolic equation with nonlocal delay, Kodai Mathematical Journal, 39 (2016), 276-289.  doi: 10.2996/kmj/1467830137.  Google Scholar

[22]

J. Liang, Periodicity of solutions to the Cauchy problem for nonautonomous impulsive delay evolution equations in Banach spaces, Anal. Appl., 15 (2017), 457-476.  doi: 10.1142/S0219530515500281.  Google Scholar

[23]

J. LiangJ. H. Liu and T. J. Xiao, Condensing operators and periodic solutions of infinite delay impulsive evolution equations, Discrete Contin. Dyn. Syst. Ser. S, 10 (2017), 475-485.  doi: 10.3934/dcdss.2017023.  Google Scholar

[24]

J. Liu, Bounded and periodic solutions of infinite delay evolution equations, J. Math. Anal. Appl., 286 (2003), 705-712.  doi: 10.1016/S0022-247X(03)00512-2.  Google Scholar

[25]

A. Lunardi, On the linear heat equation with fading memory, SIAM J. Math. Anal., 21 (1990), 1213-1224.  doi: 10.1137/0521066.  Google Scholar

[26]

A. Pazy, Semigroup of Linear Operators and Applications to Partial Differential Equations, Springer-Verlag, New York, 1983. doi: 10.1007/978-1-4612-5561-1.  Google Scholar

[27]

J. Wu and H. Xia, The existence of periodic solutions to integro-differential equations of neutral type via limiting equations, Math. Proc. Cambridge Philos. Soc., 112 (1992), 403-418.  doi: 10.1017/S0305004100071073.  Google Scholar

[28]

J. Wu, Theory and Application of Partial Functional Differential Equations, Springer-Verlag, New York, 1996. doi: 10.1007/978-1-4612-4050-1.  Google Scholar

[29]

X. Xiang and N. U. Ahmed, Existence of periodic solutions of semilinear evolution equations with time lags, Nonlinear Anal., 18 (1992), 1063-1070.  doi: 10.1016/0362-546X(92)90195-K.  Google Scholar

[30]

K. Yosida, Functional Analysis, (Sixth Edition), Springer-Verlag, Berlin, 1980.  Google Scholar

[1]

Yongxiu Shi, Haitao Wan. Refined asymptotic behavior and uniqueness of large solutions to a quasilinear elliptic equation in a borderline case. Electronic Research Archive, , () : -. doi: 10.3934/era.2020119

[2]

Christian Beck, Lukas Gonon, Martin Hutzenthaler, Arnulf Jentzen. On existence and uniqueness properties for solutions of stochastic fixed point equations. Discrete & Continuous Dynamical Systems - B, 2020  doi: 10.3934/dcdsb.2020320

[3]

Yichen Zhang, Meiqiang Feng. A coupled $ p $-Laplacian elliptic system: Existence, uniqueness and asymptotic behavior. Electronic Research Archive, 2020, 28 (4) : 1419-1438. doi: 10.3934/era.2020075

[4]

Yi Guan, Michal Fečkan, Jinrong Wang. Periodic solutions and Hyers-Ulam stability of atmospheric Ekman flows. Discrete & Continuous Dynamical Systems - A, 2021, 41 (3) : 1157-1176. doi: 10.3934/dcds.2020313

[5]

Michal Fečkan, Kui Liu, JinRong Wang. $ (\omega,\mathbb{T}) $-periodic solutions of impulsive evolution equations. Evolution Equations & Control Theory, 2021  doi: 10.3934/eect.2021006

[6]

Daniele Bartolucci, Changfeng Gui, Yeyao Hu, Aleks Jevnikar, Wen Yang. Mean field equations on tori: Existence and uniqueness of evenly symmetric blow-up solutions. Discrete & Continuous Dynamical Systems - A, 2020, 40 (6) : 3093-3116. doi: 10.3934/dcds.2020039

[7]

Dong-Ho Tsai, Chia-Hsing Nien. On space-time periodic solutions of the one-dimensional heat equation. Discrete & Continuous Dynamical Systems - A, 2020, 40 (6) : 3997-4017. doi: 10.3934/dcds.2020037

[8]

Tong Yang, Seiji Ukai, Huijiang Zhao. Stationary solutions to the exterior problems for the Boltzmann equation, I. Existence. Discrete & Continuous Dynamical Systems - A, 2009, 23 (1&2) : 495-520. doi: 10.3934/dcds.2009.23.495

[9]

Ryuji Kajikiya. Existence of nodal solutions for the sublinear Moore-Nehari differential equation. Discrete & Continuous Dynamical Systems - A, 2021, 41 (3) : 1483-1506. doi: 10.3934/dcds.2020326

[10]

Wenmeng Geng, Kai Tao. Large deviation theorems for dirichlet determinants of analytic quasi-periodic jacobi operators with Brjuno-Rüssmann frequency. Communications on Pure & Applied Analysis, 2020, 19 (12) : 5305-5335. doi: 10.3934/cpaa.2020240

[11]

Stefano Bianchini, Paolo Bonicatto. Forward untangling and applications to the uniqueness problem for the continuity equation. Discrete & Continuous Dynamical Systems - A, 2020  doi: 10.3934/dcds.2020384

[12]

Tuoc Phan, Grozdena Todorova, Borislav Yordanov. Existence uniqueness and regularity theory for elliptic equations with complex-valued potentials. Discrete & Continuous Dynamical Systems - A, 2021, 41 (3) : 1071-1099. doi: 10.3934/dcds.2020310

[13]

Mengyu Cheng, Zhenxin Liu. Periodic, almost periodic and almost automorphic solutions for SPDEs with monotone coefficients. Discrete & Continuous Dynamical Systems - B, 2021  doi: 10.3934/dcdsb.2021026

[14]

Zhihua Liu, Yayun Wu, Xiangming Zhang. Existence of periodic wave trains for an age-structured model with diffusion. Discrete & Continuous Dynamical Systems - B, 2020  doi: 10.3934/dcdsb.2021009

[15]

Scipio Cuccagna, Masaya Maeda. A survey on asymptotic stability of ground states of nonlinear Schrödinger equations II. Discrete & Continuous Dynamical Systems - S, 2020  doi: 10.3934/dcdss.2020450

[16]

Pan Zheng. Asymptotic stability in a chemotaxis-competition system with indirect signal production. Discrete & Continuous Dynamical Systems - A, 2021, 41 (3) : 1207-1223. doi: 10.3934/dcds.2020315

[17]

Andrew Comech, Scipio Cuccagna. On asymptotic stability of ground states of some systems of nonlinear Schrödinger equations. Discrete & Continuous Dynamical Systems - A, 2021, 41 (3) : 1225-1270. doi: 10.3934/dcds.2020316

[18]

Mohammad Ghani, Jingyu Li, Kaijun Zhang. Asymptotic stability of traveling fronts to a chemotaxis model with nonlinear diffusion. Discrete & Continuous Dynamical Systems - B, 2021  doi: 10.3934/dcdsb.2021017

[19]

Karoline Disser. Global existence and uniqueness for a volume-surface reaction-nonlinear-diffusion system. Discrete & Continuous Dynamical Systems - S, 2021, 14 (1) : 321-330. doi: 10.3934/dcdss.2020326

[20]

José Luiz Boldrini, Jonathan Bravo-Olivares, Eduardo Notte-Cuello, Marko A. Rojas-Medar. Asymptotic behavior of weak and strong solutions of the magnetohydrodynamic equations. Electronic Research Archive, 2021, 29 (1) : 1783-1801. doi: 10.3934/era.2020091

2019 Impact Factor: 0.953

Metrics

  • PDF downloads (188)
  • HTML views (473)
  • Cited by (0)

Other articles
by authors

[Back to Top]